MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4; TOTAL THYROXINE ASSAY

ROCHE DIAGNOSTICS ELECSYS T4; TOTAL THYROXINE ASSAY
Model Number T4
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation was unable to determine a specific root cause.As no sample material was available, further investigation was not possible.2.Summary of follow-up/corrective actions taken: there were no follow-up/corrective actions.3.Device returned to manufacturer? no 4.Device labeled "for single use?" no 5.Device reprocessed and reused? no.
 
Event or Problem Description
1.There was an allegation of questionable elecsys t4 results for one patient from the cobas e411 rack analyzer.2.Patient age range: asku, 3.Patient weight range: asku, 4.Patient sex breakdown: asku, 5.Patient race breakdown: asku, 6.Patient ethnicity breakdown: asku.

Brand Name
ELECSYS T4
Common Device Name
TOTAL THYROXINE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24183967
Report Number1823260-2026-00283
Device Sequence Number21336204
Product Code CDX
UDI-Device Identifier07613336171660
UDI-Public07613336171660
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date12/31/2025
Device Model NumberT4
Device Catalogue Number09007741190
Device Lot Number80586805
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown